MAUDE Adverse Event Report: CHOICESPINE, LLC CHOCIESPINE TIGERSHARK M MODULAR INTERBODY SYSTEM; TIGERSHARK M, STERILE, SPACER,32LX4H

CHOICESPINE, LLC CHOCIESPINE TIGERSHARK M MODULAR INTERBODY SYSTEM; TIGERSHARK M, STERILE, SPACER,32LX4H
Model Number S-PT50-A3204
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Thank you for your feedback regarding the tigershark m implants.An investigation was conducted to determine the root cause of the 5h spacer disassociating from the insertion instrumentation and the 4h spacer backing off the endplates.With the information provided, the 5h spacer likely disassociated from the insertion instrumentation because the spacer and instrumentation experienced high compressive loads due to the small targeted disc space.The compressive loads of the disc space were high enough to overcome the force securing the spacer to the inserter.As per the surgeon he performed, it is advised to replace the spacer with a smaller option or select a spacer one size smaller when inserting into an equilvalently tight disc space.Based on the intraoperative images of the 4h spacer, the cam did not properly secure/lock the spacer into the endplates.The perceived locking by surgeon was likely interference of the cam with the implant endplates.Cam locking requires approximately 6in-lbs of force.Additional required force is likely material interference due to misaligned implant components.Endplate updates are currently in process to increase the cam pocket size, allowing more clearance for the cam to lock to the endplates and mitigating the risk of this occurance.The root cause of the 4h spacer posterior migration is an unlocked cam component.It is understood that it is at the discretion of the user to determine the best treatment for their patient.In the case where cam locking is not confirmed, it is advised to confirm locking or replace implant components for optimal implant performance.Ensuring a locked cam will significantly reduce the risk of spacer back out from the implant endplates post operatively.Thank you again for your feedback.This information allows choicespine to continue to improve during alpha launch of the product line.Choicespine will continue to monitor our feedback for repeated instances.Please let us know if we can provide any additional information or support for the continued use of the tigershark m system.
 
Event or Problem Description
The surgeon provided postoperative images of a tigershark m cage where the spacer moved posteriorly from its position during the original surgery.The dr.Is planning on revising the implant on (b)(6) 2024.The tsm implantation surgery occurred on (b)(6) 2024.The procedure was an l4/l5 tlif.The implants used were 32mm length, 6-degree endplates (s-pt50-e3206, 11590-02) and a 32mm x 4mm spacer (s-pt50-a3204, 10455-35).In the initial surgery, the dr.Attempted to insert a 5mm spacer (s-pt50-a3205, 10492-18).However, the expansion resistance caused the spacer inserter to disassociate from the insertion rails twice, preventing the successful mating of the endplates with the spacer.The 5mm spacer was backed out and the spacer inserter was removed from the insertion rails.He then requested a 4mm spacer.The 4mm spacer was attached to the spacer inserter and the spacer inserter, with the 4mm spacer, was attached to the insertion rails and advanced to expand the implant.The expansion and mating of the 4mm spacer with the endplates was successful without any observed issues.It was noted during the case that the cam locking step went as expected and it was felt at that time that the cam was locked.After pedicle screws were implanted, the dr.Reduced the spondylolisthesis at that level using the reduction threads inside the extended tabs of the pedicle screws.After this reduction, it was noticed, on fluoroscopic imaging, that the nose of the inferior tsm endplate was slightly anterior to the noses of the tsm spacer and the tsm superior endplate.It was decided that attempting to correct this misalignment could potentially do more damage than good and that the misalignment was minimal enough that the implant should hold its position postoperatively.

Brand Name
CHOCIESPINE TIGERSHARK M MODULAR INTERBODY SYSTEM
Common Device Name
TIGERSHARK M, STERILE, SPACER,32LX4H
Manufacturer (Section D)
CHOICESPINE, LLC
400 erin drive
knoxville TN 37919
Manufacturer (Section G)
CHOICESPINE, LLC
400 erin drive
knoxville TN 37919
Manufacturer Contact
tracy huling
400 erin drive
knoxville, TN 37919
8652433967
MDR Report Key21106458
Report Number3005819474-2024-00006
Device Sequence Number8136570
Product Code MAX
UDI-Device Identifier00840996188951
UDI-Public00840996188951
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K220953
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 12/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberS-PT50-A3204
Device Lot Number10455-35
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2024
Initial Report FDA Received Date01/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexMale